Asymptotic tail probabilities for large claims reinsurance of a portfolio of dependent risks

Asimit, A.V. & Jones, B. (2008). Asymptotic tail probabilities for large claims reinsurance of a portfolio of dependent risks. ASTIN Bulletin, 38(1), pp. 147-159. doi: 10.2143/AST.38.1.2030407

[img]
Preview
Text - Accepted Version
Download (170kB) | Preview

Abstract

We consider a dependent portfolio of insurance contracts. Asymptotic tail probabilities of the ECOMOR and LCR reinsurance amounts are obtained under certain assumptions about the dependence structure.

Item Type: Article
Additional Information: Copyright Cambridge Journals, 2008. Content and layout follow Cambridge University Press’s submission requirements. This version may have been revised following peer review but may be subject to further editorial input by Cambridge University Press.
Uncontrolled Keywords: Archimedean copula, Dependence, ECOMOR and LCR reinsurance, Tail probability
Subjects: H Social Sciences > HG Finance
Divisions: Cass Business School > Faculty of Actuarial Science & Insurance
Related URLs:
URI: http://openaccess.city.ac.uk/id/eprint/13133

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year

View more statistics